I've been doing a lot of research about Depo in the last few days, I know I am grasping at straws but the more I looked it up, the more f peoples stories I heard about woman who were on depo having multiple miscarriages or TTC and taking years for it to happen. i was on Depo for over 7 years, my doctor never told me of all the bad things associated with depo and I had alot of side effects in the last few years I was on it and I know I should have stopped sooner but I made the mistake of staying on it for so long. Has anyone talked to their doctor about this or experienced the same thing. I know alot of people have miscarriages, I know that it is common, but that drug is so horrible and has caused so many bad side effects it makes me wonder
I got the depo shot only 2 times, it took me over a year to get pregnant its a very strong form of birth control but due to having a mini stroke in the past I do not have many choices. Yes I would say it would cause a miscarriage
I'm not positive if it's related, but I had a miscarriage when I was on depo. I was too early for the pregnancy test to detect it and ended up getting my second round when I was just barely pregnant.
I was looking up info on hormone replacement progesterone for my mom, who is going thru menopause.
The synthetic form of progesterone, Provera, a main ingredient in Depo Provera has been proven to cause miscarriages in mice.
So.. yeah, I'd say there's a link!
I was on the Depo.
I bled for 3 months straight.
I got off depo but I couldn't stop bleeding. I had a full blown period for a full year, no lie.
I WAS told that it could take years after getting off to conceive before I started, I didn't care. I was NOT told about them thinking it could cause MC.
I did have two MC after getting off. But I also had 2 before hand so I do not link them.
Studies show that MOST women have up to 4 MC on average before their first live birth. (some know, some don't) A lot of it is said to be caused by diet/life style/health/age and also environmental factors.
I wouldn't do the Depo shot. I hear that it causes miscarriages and makes you blow up like a whale.
I got pregnant 6 months after my last depo shot.
and i truley believe that is the reason i miscarried.
i had no problem getting pregnant.. i wasn't even trying.
but the pregnancy was just all weird.
but it can take up to 8 mths for it to be out of your system.
i wont go into all the hell i went through the 2 yrsi was on it..
my friend was on the depo shot and had a miscarriage
I was on depo and had a m/c I belive 100% it does!
omg i was on the depo and had a miscarriage also my friend told me it was the depo but i refused to believe i onli got 1 shot and got pregnant like 2 months after i got off the shot
I am 29 yrs old and was on depo from ages 16-21. I have had 2 miscarriages this year and just found out today from the u/s tech that the depo could be what caused them. I am currently 5 & half weeks pg a 3rd time but I had an emergency u/s due to some light spotting over the weekend. I don't know yet if I'm going to lose this one. I'm praying things will work out and I will carry to term and have a healthy baby. This year has been an emotional rollercoaster! But it's starting to make sense that the depo has caused problems to my body. Like someone else mentioned, I have no problems getting pg, I just can't carry them thru the 1st trimester! Good luck to you all and keep me in your prayers!